Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Get irritated under the arms quickly, difficulty in shaving, odor smells like pus, no help with rash creams. Suggestion?

I get irritated under my arms very quicky to the point where I cannot shave for over a week my under arms get red and itchy it actually hurts alot but lately I feel like the oder is starting to smell like puss. I have had it checked out before but my Doctor said its rash from razors to switch the type I use, which I did but notjing has helped not even rash cream
Asked On : Mon, 22 Oct 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Jul 2012
Hi there Ashley.

I hear you & understand your angst & frustration!

Do try to use a 2% ketoconazole soap to wash your armpits daily while bathing & leave it on your skin in contact for 10-15 mts at least!

In addition, do use cream called Sensibio D.S from a company called Bioderma (French product) each time after shaving the area & as a regular cream . It should help with the prevention of pseudofolliculitis &^ redness!

I dont know what rash cream you use but immediately after shaving for the 24 hrs you can use a cream containing a mix of betamethasone+fusidic acid (Fucicort is one such cream from Leo pharmaceuticals)!

If you can get a doc's prescription. do also simultaneously take a one time oral dose of a combination pill containing 2Gm tinnidazole & 200mg fluconazole that should help set things right!

Cheers & wish you good luck & great health!

Dr Praveen Rodrigues MD
Dermatologist & cosmetologist
Vikram Hospital Bangalore, India
Answered: Mon, 22 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor